Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 30, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Mar 29, 2010, 7:01 AM EDT. It took effect at Mar 29, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2010, 7:01 AM EDT (11:01 UTC)
- In effect from
- Mar 29, 2010, 2:00 PM EDT
- Expired
- Mar 29, 2010, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
402 WWUS84 KMOB 291101 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 601 AM CDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING FOR A SUSTAINED PERIOD OF LOW HUMIDITY AND GUSTY WINDS OVER THE WEST FLORIDA PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CDT TUESDAY FOR A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... .A BREEZY AND DRY AFTERNOON ACROSS THE AREA WITH LOWEST HUMIDITY AROUND 30 PERCENT. NORTHWEST WINDS GUSTING TO BETWEEN 20 AND 25 MPH BY ALTE MORNING WILL CONTINUE INTO THE MID AFTERNOON. DRIER CONDITIONS EXPECTED ON TUESDAY BUT WITH LESS WIND. FLZ001>006-291915- /O.UPG.KMOB.FW.A.0030.100329T1700Z-100329T2200Z/ /O.NEW.KMOB.FW.W.0030.100329T1800Z-100329T2300Z/ /O.UPG.KMOB.FW.A.0031.100330T1700Z-100330T2200Z/ /O.NEW.KMOB.FW.W.0031.100330T1700Z-100330T2200Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 601 AM CDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 5 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOWEST HUMIDITY THIS AFTERNOON AROUND 30 PERCENT WITH NORTHWEST WINDS AROUND 15 MPH AND GUSTY. LOWER AFTERNOON HUMIDITY EXPECTED ON TUESDAY BUT WITH LESS WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
092 WWUS84 KMOB 291920 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 220 PM CDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR A SUSTAINED PERIOD OF LOW HUMIDITY AND GUSTY WINDS OVER THE WEST FLORIDA PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CDT TUESDAY FOR A SUSTAINED PERIOD OF LOW HUMIDITY OVER THE WEST FLORIDA PANHANDLE... .BREEZY AND DRY CONDITIONS WILL CONTINUE THROUGH LATE AFTERNOON. DRIER CONDITIONS ARE EXPECTED ON TUESDAY...HOWEVER WIND SPEEDS WILL BE LOWER THAN TODAY. FLZ001>006-301130- /O.CON.KMOB.FW.W.0030.000000T0000Z-100329T2300Z/ /O.CON.KMOB.FW.W.0031.100330T1700Z-100330T2200Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 220 PM CDT MON MAR 29 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 5 PM CDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Mar 29, 5:49 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 29, 5:49 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
449 AM CDT MON MAR 29 2010
.SHORT TERM...[TODAY AND TONIGHT]...LOW PRESSURE ALONG THE SOUTH
CAROLINA COAST WILL LIFT NORTHEAST THROUGH TONIGHT...WHILE HIGH
PRESSURE REMAINS WEST OF THE FORECAST AREA. WRAP AROUND SCATTERED TO
BROKEN STATUS DECK OVER THE FORECAST AREA WILL DISSIPATE BY LATE
AFTERNOON. A MIX OF SUN AND CLOUDS WILL OCCUR THROUGH MID
AFTERNOON...WITH SUNNY SKIES FINALLY DOMINATING BY LATE AFTERNOON. A
LIGHT NORTHWESTERLY FLOW EARLY THIS MORNING WILL INCREASE TO A BRISK
10 TO 20 MPH WITH HIGHER GUSTS SHORTLY AFTER SUNRISE AND CONTINUE
THROUGH THIS AFTERNOON. THE STRONGEST WINDS WILL OCCUR ALONG THE
COASTAL SECTIONS. HIGH TEMPERATURES WILL ONLY MANAGE TO REACH THE
MID 60S FOR TODAY IN THE WAKE OF YESTERDAYS COLD FRONT...WHICH WILL
BE ABOUT 10 DEGREES BELOW NORMAL. THE WINDS WILL DECREASE ONCE AGAIN
AROUND SUNSET...WITH OVERNIGHT LOWS RANGING FROM NEAR 40 DEGREES
INLAND ZONES TO THE LOWER TO MID 40S FOR THE COASTAL ZONES. /22
TUESDAY THROUGH WEDNESDAY NIGHT...PLEASANT WEATHER EXPECTED THROUGH
THIS PERIOD AS A SURFACE HIGH PRESSURE SYSTEM DRIFTS EAST ALONG THE
NORTHERN GULF OF MEXICO. SUNNY AND WARM AFTERNOONS WITH COOL NIGHTS.
THE NORTHWEST FLOW ALOFT ON THE BACK SIDE OF TODAYS UPPER TROUGH
WILL KEEP ANY DEEPER MOISTURE OUT OF THE AREA. BY WEDNESDAY...EXPECT
HIGHS TO BE APPROACHING 80 DEGREES IN THE INTERIOR SECTIONS. /11
.LONG TERM...(THURSDAY THROUGH SUNDAY)UPPER HIGH PRESSURE WILL DRIFT
EAST IN TANDEM WITH THE SURFACE RIDGE THROUGH THE END OF THE WEEK.
SURFACE WINDS BACK FROM WEST TO SOUTHEAST BY THURSDAY AS THE SURFACE
HIGH MOVES EAST OFF OF THE FLORIDA EAST COAST. SHOULD NOT SEE ANY
SIGNIFICANT INCREASE IN DEEPER MOISTURE UNTIL FRIDAY NIGHT AND
SATURDAY WHEN WE BEGIN TO COME UNDER THE INFLUENCE OF A LOW PRESSURE
SYSTEM MOVING NORTHEAST FROM EAST TEXAS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL SPREAD EAST ACROSS THE FORECAST AREA DURING THE
AFTERNOON SATURDAY AND AT THIS TIME IT LOOKS LIKE IT MAY BE SUNDAY
BEFORE THEY MOVE OUT OF THE EASTERN SECTIONS. TEMPERATURE WISE WE
SHOULD HAVE AFTERNOON HIGHS INTO THE LOWER 80S FROM THURSDAY THROUGH
SATURDAY OVER THE INTERIOR SECTIONS WITH MID TO UPPER 70S CLOSER TO
THE COAST...GENERALLY SOUTH OF INTERSTATE 10. /11
&&
.MARINE...A STRONG NORTHWESTERLY FLOW THIS MORNING WILL GRADUALLY
SUBSIDE THROUGH THIS AFTERNOON AS LOW PRESSURE ALONG THE SOUTH
CAROLINA COAST LIFTS NORTHEAST. SEAS WILL WILL ALSO SUBSIDE
THROUGHOUT THE DAY. HIGH PRESSURE CENTERED OVER THE WESTERN GULF OF
MEXICO THIS EVENING WILL SLOWLY MOVE EAST THROUGH MIDWEEK...AND THEN
STALL OVER CENTRAL FLORIDA WEDNESDAY NIGHT AND THURSDAY. A LIGHT TO
OCCASIONAL MODERATE NORTHERLY FLOW TONIGHT WILL TURN TO A WESTERLY
COMPONENT ON TUESDAY...FOLLOWED BY A MORE ESTABLISHED SOUTHERLY FLOW
WEDNESDAY AFTERNOON THROUGH FRIDAY. /22
&&
.AVIATION [29/12Z]...A SCATTERED TO BROKEN STATUS DECK RANGING FROM
3500 TO 5000 FEET WILL MOVE ACROSS THE FORECAST AREA THROUGH
29/21Z...FOLLOWED BY CLEAR SKIES THROUGH THE REMAINDER OF THE
FORECAST. A NORTHWESTERLY WIND WILL INCREASE TO AROUND 15 KNOTS WITH
HIGHER GUSTS SHORTLY AFTER SUNRISE AND CONTINUE THROUGH THIS
AFTERNOON...AND THEN DECREASE TO 5 TO 10 KNOTS OVERNIGHT. /22
&&
.FIRE WEATHER...RED FLAG WARNING TODAY FOR THE PANHANDLE AND AGAIN
TUESDAY AFTERNOON FOR SAME AREA. BREEZY TODAY TO GO ALONG WITH
LOWEST HUMIDITIES AROUND 30 PERCENT OVER THE PANHANDLE. IT WILL ALSO
BE BREEZY OVER ALABAMA BUT NOT EXPECTING HUMIDITY BELOW 25 PERCENT
THIS AFTERNOON. DRIER CONDITIONS AREA WIDE TUESDAY BUT WITH LESS
WIND. A SEA BREEZE MAY KICK IN EARLY ENOUGH TUESDAY TO KEEP THE
FIRST FEW MILES IN FROM THE BEACHES ABOVE RED FLAG CONDITIONS BUT
THINK THAT MOST OF THE AREA WILL SEE LOWEST HUMIDITIES BETWEEN 25
AND 30 PERCENT. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 67 42 72 45 / 00 00 00 00
PENSACOLA 66 45 69 49 / 00 00 00 00
DESTIN 64 49 67 51 / 00 00 00 00
EVERGREEN 65 39 71 38 / 00 00 00 00
WAYNESBORO 66 38 70 41 / 00 00 00 00
CAMDEN 65 38 70 40 / 00 00 00 00
CRESTVIEW 67 39 73 38 / 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 1 PM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 28, 3:45 PM EDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 245 PM CDT SUN MAR 28 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-292000- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 245 PM CDT SUN MAR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG NORTHWEST FLOW WILL DEVELOP TONIGHT OVER THE MARINE AREA. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM TONIGHT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A STRONG OFFSHORE FLOW WILL CONTINUE THROUGH MONDAY AFTERNOON ACROSS THE MARINE AREA...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:01 AM EDT | Red Flag Warning | MOB | 37 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.